Publications of Aaron Pollack

Papers Published

  1. Pollack, A, The Fourier expansion of modular forms on quaternionic exceptional groups, Duke Mathematical Journal, vol. 169 no. 7 (May, 2020), pp. 1209-1280, Duke University Press
  2. Pollack, A; Shah, S, The spin L-function on GSp(6) via a non-unique model, American Journal of Mathematics, vol. 140 no. 3 (2018), pp. 753-788, Johns Hopkins University Press
  3. Pollack, A, Unramified Godement-Jacquet theory for the spin similitude group, Journal of the Ramanujan Mathematical Society, vol. 33 no. 3 (2018), pp. 249-282, The Ramanujan Mathematical Society
  4. Pollack, A; Shah, S, Multivariate Rankin-Selberg integrals on GL(4) and GU(2,2), Canadian Mathematical Bulletin, vol. 61 no. 4 (2018), pp. 822-835, Canadian Mathematical Society
  5. Pollack, A, Lifting laws and arithmetic invariant theory, Cambridge Journal of Mathematics, vol. 6 no. 4 (2018), pp. 347-449
  6. Pollack, A, The spin -function on for Siegel modular forms, Compositio Mathematica, vol. 153 no. 7 (July, 2017), pp. 1391-1432, WILEY
  7. Pollack, A; Shah, S, On the Rankin–Selberg integral of Kohnen and Skoruppa, Mathematical Research Letters, vol. 24 no. 1 (2017), pp. 173-222, International Press of Boston